Would taking half of an ecstasy pill be safer the first time you try it?

There is NO SAFE ECSTACY PILL.It is an illegal drug that has caused alot of damage to a lot of people.I hope you would not take any pill that is not given to you by a Dr. Check out some teen web sites about Drug Abuse & what damage you can cause to your mind & body if you do these drugs.

My advice is don't take any of it. It's the doorway to bigger things and it's not the answer to making life more exciting.

Years ago ECSTACY was actually a presribed medication by Psychiatrists to help people overcome social anxiety and other "shyness" problems. NOT the case anymore. Now it is no longer prscribed by a Dr., so people started to try and recreate the drug by creating "DESIGNER DRUGS". The problem with designer drugs is that it is not regulated and NO ONE really knows what is in it. As you probably know, they come in all shapes and colors and you NEVER know what the heck is in it. TRUSt me, stay away from any designer drugs (READ: made by GOD knows who using God knows what.) STAY AWAY for your own health. BE SAFE> one person may say it's great and it may well injure or kill another person. HOWEVER: if you are so hell bent on trying it, keep a cell phone handy, drink plenty of fluids; as ECSTACY can keep you going for hours and will dehydrate you SEVERELY. Call 911 at the first sign of "something is not right". BE SAFE STAY AWAY FROM THAT CRAP. NOOOO YOU DONT DRINK PLENTY OF FLUIDS, ONLY A BOTTLE WATER AN HOUR OTHERWISE YOULL KILL YOURSELF IF YOU DRINK TOO MUCH STUPID

I agree with the above answers completely, I just wanted to add that even if you know "for a fact" that the pill contains mda or mdma (there are test kits available online) or even if you know who made it and what exactly is in it (unlikely but not impossible) half the pill is not necessarily safer because you don't know how the active ingredient is distributed through out the pill... and it is highly unlikely that it is distributed evenly. I also want to add that... yes ectasy itself causes dehydration. If you are dancing for extended periods of time it is even more important to drink gatorade/water. Some pills are mixed with dxm (an ingredient in cough syrup) that is also dehydrating and can cause you to stop sweating which will increase the risk of heatstroke. Be VERY careful and prepare if you plan on taking ecstasy. "Life is one big dance. Why fill it with land mines? Ecstasy is nothing to rave about."